# SDR CA050824001

- Difficulty date: July 31, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB FOLLOWING A WATER DROP, THE ENGINE FLAMED OUT AND THE PROPELLER AUTO-FEATHERED.  THE MECHANICAL FUEL CONTROL UNIT AND FUEL PUMP WERE SUBSEQUENTLY REPLACED.  PWC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
